# SDR ASAA2015061012054

- Difficulty date: June 10, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,764 hours, 1,572 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND NOT SUCCESSFUL ACFT LINED UP 20 FT RT OF CENTERLINE.  ACFT GROUNDED. FLT FAULT REVIEW SHOWS NO FAULTS LAST FLT OR CURRENT STATUS REF FIM 22-11, TASK 801. PERFORMED LAND VERIFY TEST REF MM 22-11-00/201 ALL TESTS PASSED ACFT REMAINS CAT IIIA AUTOLAND & HGS QUAL STATUS PLAC SCREW CHECKED & IN SAME POSITION.
